# SDR REXA2017052000625

- Difficulty date: May 20, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 21,892 hours, 14,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: SH670333902
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 565, LBL 3 CARGO RING SUPPORT IS CORRODED.  REMOVED AND REPLACED THE CARGO TRACK IAW SRM 51-42-06, 51-42-21, AND 51-42-24.
